# SDR YENA2024060400816

- Difficulty date: May 30, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 272
- Aircraft time: 38,769 hours, 25,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 85-87 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION: MACHINED BEAM FR85/87 STR17L AT AFT PAX DOOR; REF TOMX W/O N306JB/2572/E190/B7 CHECK NR 00143: ACCOMPLISHED TEMPORARY REPAIR IAW TOMX ETI-190-24-159 REV 1, EMBRAER ETD2024-190-011865 REV. B, AND JETBLUE EC E24-599-01.'
